MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DBD-LAP CHOLE PACK

MEDLINE INDUSTRIES LP; DBD-LAP CHOLE PACK
Catalog Number DYNJ55816
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer on 5/11, "during a surgery and while the surgeon was using the laparoscopic monopolar bovie, the thicker part of the single use bovie cord ignited a flame.".
 
Additional Manufacturer Narrative
According to the customer on 5/11, "during a surgery and while the surgeon was using the laparoscopic monopolar bovie, the thicker part of the single use bovie cord ignited a flame.The surgeon stopped the bovie and the flame vanished.The bovie cord, machine, adapter and pedal were removed and isolated.There was no harm to the patient, surgeon, or or team.The fire was visualized.There was no serious injury or medical intervention ".The device is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
DBD-LAP CHOLE PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19519347
Report Number1423395-2024-00428
Device Sequence Number6216268
Product Code FDE
UDI-Device Identifier40889942578598
UDI-Public40889942578598
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ55816
Device Lot Number23JMH650
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown